# SDR IXXA060606O

- Difficulty date: October 2, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 96,648 hours, 25,167 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Connecting Rod
- Condition: Out Of Adjust
- Location: Nlg Door
- Part time: 96,648 hours, 25,167 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FROM LEVT WHEN THE LANDING GEAR WAS RAISED THE AIRCRAFT BEGAN TO MAKE A LOUD RUMBLE IN THE NOSE GEAR AREA.  THE CREW LOWERED THE GEAR AND THE NOISE CONTINUED, THE NOISE WOULD INCREASE WITH AN INCREASE IN AIRSPEED.  THE CREW RAISED THE LANDING GEAR AND INSPECTED THE NOSE GEAR THROUGH THE INSPECTION HOLE, NO VISABLE DEFECTS WERE NOTED.  THE CREW LOWERED THE GEAR AND ONE LOUD POP WAS HEARD AND THE RUMBLE BECAME LESS NOTICEABLE.  MAINTENANCE INSPECTED THE NOSE GEAR DOORS, AND FOUND THE MOST FORWARD NOSE GEAR DOOR CONNECTING RODS OUT OF ADJUSTMENT, AND FOUND THE SEAL MISSING FROM THE LEFT HAND AFT NOSE GEAR DOOR.  MAINTENANCE ADJUSTED THE CONNECTING RODS AND INSTALLED THE MISSING SEAL IAW DC8 MM 32-22-0
